It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Sexual increase with Lotrel

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-12-2004, 05:36 AM   #1
    tsclc
    Junior Member
    (male)
     
    tsclc's Avatar
     
    Join Date: Aug 2004
    Posts: 24
    tsclc HB User
    Sexual increase with Lotrel

    I have been taking Lotrel 5/20 for about 3 years now. My sexual desire seems to be INCREASING with each passing day, to the point that it is becoming a problem with my marriage. Sex was never an issue with us, but now that's all I want to do! No other drugs or lifestyle changes....has anyone else had this or heard of this as a side effect??? My doctor says it's all in my mind.....well then is THAT a side effect???? Tony 46yr old male pressure was around 190/110 now around 125/85

     
    Sponsors Lightbulb
       
    Old 08-14-2004, 07:40 AM   #2
    dadavis
    Newbie
     
    dadavis's Avatar
     
    Join Date: Aug 2004
    Posts: 4
    dadavis HB User
    Re: Sexual increase with Lotrel

    I have been taking LOTREL 5/10 mg. for 5 months now .
    The only side effect that I seem to be having is a metal taste in my mouth. My doctor says it is because LOTREL has an ace inhibitor in it..Have you heard of anyone having this particular side effect such as altered taste???thanks. deanna

     
    Old 08-14-2004, 11:16 AM   #3
    jtu91952
    Inactive
     
    Join Date: Jan 2004
    Location: western ny
    Posts: 942
    jtu91952 HB User
    Re: Sexual increase with Lotrel

    I had metal taste in my mouth when i was on lisinopril (ace) but i thought it was due to my diabetes.

     
    Old 09-08-2004, 07:48 AM   #4
    heartlandguy
    Senior Veteran
    (male)
     
    Join Date: Aug 2004
    Location: Nebraska
    Posts: 1,311
    heartlandguy HB User
    Re: Sexual increase with Lotrel

    About a year ago, my doctor changed my diuretic to lisinopril (ace) to better control my BP and because I have type-II diabetes (no meds required). I also take a beta-blocker for BP. Over several months, I developed erectile dysfunction (ED). Viagra didnít work well but Cialis usually did.

    Once I made the lisinopril-ED association, I became very serious about exercise and diet. I have lost 25 pounds since April (40 pounds over two years). I wanted off the lisinopril! The doctor told me lisinopril didnít cause ED but I wasnít convinced. A month ago, he decided to double my lisinopril dosage. Within a week, the Cialis was ineffective!!! My next doctorís office BP readings were worse than before because I was very agitated.

    Since I had lost a lot of weight, the doctor was willing to let me experiment with my BP medications. He suggested reducing the beta-blocker first, then eliminating it. No effect. I asked for my original BP meds about a week ago (diuretic and beta-blocker) and he prescribed it. After one week, my wife and I are noticing a definite improvement without Cialis but I am not rushing anything to prevent disappointment. (I need to rebuild my confidence back up.) I have noticed that a certain tingling feeling is back; I realize now it was missing when I had ED. Overall, Iím quite optimistic. My BP seems better, too, since I am more relaxed.

    Tsclc, I responded several times to your posting related to your wife. Putting two and two together, I think your Lotrel experience has stressed your relationship and may be a large source of your problem. My ED problem became an obsession that has affected my relationship with my wife. Our relationship has improved some this week. Several threads on these boards show that sexual obsessions negatively affect the spouse. Check with your doctor to change your medication if at all possible. Focus your obsession on your lifestyle and modify it enough to allow a change in medications. Good Luck!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    BP meds and sexual side effects pisces0301 High & Low Blood Pressure 3 02-29-2008 07:17 AM
    Re: lotrel side effects angeleyes_66_40 High & Low Blood Pressure 2 03-21-2007 11:14 AM
    Has anyone taken Lotrel? cynvan High & Low Blood Pressure 0 02-14-2006 07:32 PM
    Lotrel 10/20 side effects daringdarina High & Low Blood Pressure 2 09-19-2005 06:26 AM
    Lotrel and pain sw281 High & Low Blood Pressure 0 04-26-2005 07:58 PM
    Atenolol & Lotrel Random2 High & Low Blood Pressure 0 10-22-2004 06:00 AM
    Lotrel Tiger321 High & Low Blood Pressure 1 04-16-2003 12:08 PM
    New Med, Lotrel..... any advice? surfboar High & Low Blood Pressure 2 12-27-2002 05:43 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:21 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!